I get very nauseous and sometimes hits me the total opposite like an upper is it because I'm not use to it yet
Carlos i think your on the right track,,, you can take it with food to ofset the stomach problems but all of this subside after you have been on it awhile,Your system much get used to it if it continues more like a rush for more than a couple weeks talk it over with your doctor.And it might help to try and take it at the same time each day with food..the side effects normally subside but it can take up to 6 to 8 weeks to reach afull blood level of this medication... hang in there it does get much easier..hope this well help don't give up Chuck1957
Generally this medicine will take several weeks for you to feel the full effect. The nausea should go away within the first week or two if you've been on it for a couple of weeks and it doesn't go away I would consult with your prescribing doctor.. a lot of people react differently to these meds but this is one of the 'softer' ssri's. I tried this myself but it turned out to not be the right med for me. Hang in there, it's always worth a shot! Good luck!
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 1 answer
Posted 23 Feb 2011 • 1 answer
Posted 6 Sep 2013 • 3 answers
Posted 7 Aug 2014 • 2 answers
Posted 25 Jul 2016 • 1 answer